# SDR SWAA2022030767119

- Difficulty date: February 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1669 EMERGENCY EXIT LIGHT BATTERY PACK FAILS CAPACITANCE TEST. / [01] REMOVED AND REPLACED M1669 EMERGENCY EXIT SIGN BATTERY PACK PER AMM 33-51-06-960-805 STEPS 4.E.(1)-(5);[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] PERFORMED A GOOD INSTALLATION TEST OF THE NEW M1669 EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06-960-805 STEPS 4.E.(6);[04] VERIFIED COMPLETE STEP 1.
